MAUDE Adverse Event Report: KLS MARTIN MANUFACTURING LLC IPS; IMPLANT

KLS MARTIN MANUFACTURING LLC IPS; IMPLANT
Model Number 60-000-64-09-LP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the ips implant broke.It was removed.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS MARTIN MANUFACTURING LLC
11228 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS MARTIN MANUFACTURING LLC
11228 st johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key22054656
Report Number3014483751-2025-00004
Device Sequence Number7157263
Product Code JEY
UDI-Device Identifier00888118140357
UDI-Public(01)00888118140357
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-64-09-LP
Device Lot Number8000189368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale